Applied Mathematical Sciences

Online Edition, Vol. 10, 2016, no. 13-16

Robert Frontczak
      Inverse hyperbolic summations and product identities for Fibonacci and Lucas numbers
      Applied Mathematical Sciences, Vol. 10, 2016, no. 13, 613-623
      http://dx.doi.org/10.12988/ams.2016.619

Dae Ho Jin
      Geometry of lightlike hypersurfaces of an indefinite trans-Sasakian manifold with quarter-symmetric metric connection
      Applied Mathematical Sciences, Vol. 10, 2016, no. 13, 625-636
      http://dx.doi.org/10.12988/ams.2016.611

M. Khouil, I. Sanou, M. Mestari, A. Aitelmahjoub
      Planification of an optimal path for a mobile robot using neural networks
      Applied Mathematical Sciences, Vol. 10, 2016, no. 13, 637-652
      http://dx.doi.org/10.12988/ams.2016.510653

WonSok Yoo
      The characterizations of matrix families (c_0(X), l^\infty(Y)) and (l^\infty(X), l^\infty(Y))
      Applied Mathematical Sciences, Vol. 10, 2016, no. 14, 653-659
      http://dx.doi.org/10.12988/ams.2016.512744

Taekyun Kim, Jong Jin Seo
      Some identities for generalized Changhee numbers and polynomials
      Applied Mathematical Sciences, Vol. 10, 2016, no. 14, 661-671
      http://dx.doi.org/10.12988/ams.2016.6147

Hardik S. Patel, Ramakanata Meher
      Approximate analytical study of counter-current imbibition phenomenon in a heterogeneous porous media
      Applied Mathematical Sciences, Vol. 10, 2016, no. 14, 673-681
      http://dx.doi.org/10.12988/ams.2016.617

Chansoo Kim, Seongho Song, Woosuk Kim
      Statistical inference for Burr type III distribution on dual generalized order statistics and real data analysis
      Applied Mathematical Sciences, Vol. 10, 2016, no. 14, 683-695
      http://dx.doi.org/10.12988/ams.2016.615

Ji Hee Jung, Jang Hyun Baek
      SMP model for movement-based registration with general cell sojourn time
      Applied Mathematical Sciences, Vol. 10, 2016, no. 15, 697-706
      http://dx.doi.org/10.12988/ams.2016.512745

Ali Cakmak, Omer Tarakci
      Surfaces at a constant distance from the edge of regression on a surface of revolution in E^3
      Applied Mathematical Sciences, Vol. 10, 2016, no. 15, 707-719
      http://dx.doi.org/10.12988/ams.2016.53222

Mohamed Hamoda, Mustafa Mamat, Mohd Rivaie, Zabidin Salleh
      A conjugate gradient method with strong Wolfe-Powell line search for unconstrained optimization
      Applied Mathematical Sciences, Vol. 10, 2016, no. 15, 721-734
      http://dx.doi.org/10.12988/ams.2016.56449

I. G. Burova, A. G. Doronina
      On approximations by polynomial and nonpolynomial integro-differential splines
      Applied Mathematical Sciences, Vol. 10, 2016, no. 15, 735-745
      http://dx.doi.org/10.12988/ams.2016.613

V. N. Dumachev, N. V. Peshkova
      Semideterministic finite automata in operational research
      Applied Mathematical Sciences, Vol. 10, 2016, no. 16, 747-759
      http://dx.doi.org/10.12988/ams.2016.612

W. Carballosa, J. C. Hernandez-Gomez, L. R. Pineiro, Jose M. Sigarreta
      Generating function: multiple orthogonal polynomials
      Applied Mathematical Sciences, Vol. 10, 2016, no. 16, 761-772
      http://dx.doi.org/10.12988/ams.2016.510669

Akhtar Munir Khan, Quanita Kiran, Fida Muhammad Khan
      Generalized twisted (\alpha,\beta)-\psi-contractive mappings of integral type on spaces with two metrics
      Applied Mathematical Sciences, Vol. 10, 2016, no. 16, 773-786
      http://dx.doi.org/10.12988/ams.2016.511688

Carlos Alberto Abello Munoz, John Faber Arredondo Montoya, Anibal Munoz Loaiza
      A simulation model with community structure for the Dengue control
      Applied Mathematical Sciences, Vol. 10, 2016, no. 16, 787-794
      http://dx.doi.org/10.12988/ams.2016.511690

T. Haroon, A. M. Siddiqui, A. Shahzad
      Creeping flow of viscous fluid through a proximal tubule with uniform reabsorption: a mathematical study
      Applied Mathematical Sciences, Vol. 10, 2016, no. 16, 795-807
      http://dx.doi.org/10.12988/ams.2016.512739